# SDR UPS202904

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON THE UPPER FLANGE OF THE CHANNEL AT STATION 344 FROM RBL 10 INCHES TO 60 INCHES AND WL 208.  MAINTENANCE FABRICATED A NEW CHANNEL IAW SRM 51-10-1, 51-10-2, 51-30-2 AND MM 57-20-151.
